# SDR HSYA2018100100000

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N916FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0016
- Aircraft time: 12,036 hours, 19,272 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 0110126400
- Part serial: 165001539
- Condition: Inoperative
- Location: Cockpit
- Part time: 520 hours, 977 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G600 PFD INOP 1-2 MIN DURING FLIGHT
